Alert archive / Indiana / Wind Advisories in 2009
Wind Advisory 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this wind advisory at Feb 12, 2009, 12:56 AM EST for 39 counties in Indiana. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2009, 12:56 AM EST (05:56 UTC)
- Expired
- Feb 12, 2009, 6:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -88 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 120556 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1256 AM EST THU FEB 12 2009 INZ021-028>031-035>049-051>057-060>065-067>072-121200- /O.EXP.KIND.HW.W.0001.000000T0000Z-090212T0600Z/ /O.NEW.KIND.WI.Y.0001.090212T0600Z-090212T1200Z/ CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1256 AM EST THU FEB 12 2009 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...HIGH WIND WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE HIGH WIND WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING. A WEST WIND WILL CONTINUE TO GUST IN THE 30 TO 40 MPH RANGE OVERNIGHT. ADDITIONAL WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KIND 120846 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 346 AM EST THU FEB 12 2009 INZ028-035-036-043>045-051>053-060-061-067>072-121000- /O.CAN.KIND.WI.Y.0001.000000T0000Z-090212T1200Z/ WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-VIGO-CLAY-OWEN- SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...CRAWFORDSVILLE...TERRE HAUTE... VINCENNES...BEDFORD...SEYMOUR 346 AM EST THU FEB 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELED THE WIND ADVISORY. WIND WILL BE FROM WEST...GUSTING TO 25 TO 30 MPH. $$ INZ021-029>031-037>042-046>049-054>057-062>065-121700- /O.EXT.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON- SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON... COLUMBUS 346 AM EST THU FEB 12 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A WEST WIND WILL CONTINUE TO GUST IN THE 30 TO 40 MPH RANGE TODAY. ADDITIONAL WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SALLY
000 WWUS73 KIND 121655 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1155 AM EST THU FEB 12 2009 INZ021-029>031-037>042-046>049-054>057-062>065-122100- /O.CON.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON- SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON... COLUMBUS 1155 AM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A WEST WIND WILL INCREASE THIS AFTERNOON AND BEGIN TO GUST IN THE 30 TO 40 MPH RANGE TODAY. ADDITIONAL WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JOHNSON
000 WWUS73 KIND 121917 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 217 PM EST THU FEB 12 2009 INZ046-054-062-063-122030- /O.CAN.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/ HENDRICKS-MORGAN-MONROE-BROWN- INCLUDING THE CITY OF...BLOOMINGTON 217 PM EST THU FEB 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED TO BETWEEN 10 AND 20 MPH. SOME GUSTS TO 35 MPH WILL STILL BE POSSIBLE UNTIL SUNSET BUT WINDS HAVE FALLEN BELOW ADVISORY LEVELS. $$ INZ021-029>031-037>042-047>049-055>057-064-065-122100- /O.CON.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH- BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...COLUMBUS 217 PM EST THU FEB 12 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. A WEST WIND WILL INCREASE THIS AFTERNOON AND BEGIN TO GUST IN THE 30 TO 40 MPH RANGE TODAY. ADDITIONAL WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KIND 122048 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 348 PM EST THU FEB 12 2009 INZ021-029>031-037>039-047-048-055>057-064-065-122200- /O.CAN.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/ CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MARION- HANCOCK-JOHNSON-SHELBY-RUSH-BARTHOLOMEW-DECATUR- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... INDIANAPOLIS...SHELBYVILLE...COLUMBUS 348 PM EST THU FEB 12 2009 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE WIND ADVISORY. WIND GUSTS WERE NO MORE THAN 30 MPH AND THEY WILL CONTINUE TO DIMINISH THIS EVENING. $$ INZ040>042-049-122300- /O.EXT.KIND.WI.Y.0001.000000T0000Z-090212T2300Z/ MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...ANDERSON...MUNCIE 348 PM EST THU FEB 12 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE FROM ANDERSON AND MUNCIE THROUGH 6 PM. THE WINDS WILL GRADUALLY DIMINISH THIS EVENING AND WIND GUSTS SHOULD BE NO MORE THAN 30 MPH AFTER 6 PM. WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW AROUND. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JH
000 WWUS73 KIND 122306 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 606 PM EST THU FEB 12 2009 ...THE WIND ADVISORY IS NO LONGER IN EFFECT... INZ040>042-049-130015- /O.EXP.KIND.WI.Y.0001.000000T0000Z-090212T2300Z/ MADISON-DELAWARE-RANDOLPH-HENRY- INCLUDING THE CITIES OF...ANDERSON...MUNCIE 606 PM EST THU FEB 12 2009 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 11, 11:52 PM EST, 1 hour 4 minutes earlier.
Area forecast discussion, Feb 11, 11:52 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1152 PM EST WED FEB 11 2009 .AVIATION...DISCUSSION FOR 120600Z TAF ISSUANCE. CLRG LN PROGRESSING EWD FAIRLY RAPIDLY ACRS WRN IL. EXTRAPOLATION SUGGESTS MVFR CIGS ARND 025 WL BE SCATTERING OUT BTWN 120900Z-121300Z...WITH ONLY FEW-SCT INSTABILITY CLDS BASED ARND 030 AFT THAT. 3 HR PRES RISE MAX HAS NOW MIGRATED INTO ERN IND...SO WND GUSTS WL GRADU SETTLE DOWN OVERNIGHT...ALTHOUGH SOME 35-40KT GUSTS STILL PSBL ARND KIND FOR A COUPLE OF HRS AFT ISSUANCE TIME. AS P-GRAD CONTINUES TO SLOWLY RELAX...XPCTG SFC GUSTS TO FALL MAINLY IN THE 20S BY 121000Z...WITH THESE GUSTS CONTINUING THRU 121800Z. WND HEADINGS MOSTLY 260-280 DEGS. && .DISCUSSION... FORECAST FOCUS IS ON HIGH WINDS EARLY THEN ON POPS. AT 19Z 989MB SFC LOW WAS ACROSS CENTRAL IL. DRY SLOT WAS MOVING INTO SWRN FORECAST AREA /FA/...WITH LINE OF T/SHRA ACROSS REMAINDER OF FA. ADDITIONAL T/SHRA WERE ACROSS IL. WINDS WERE INCREASING IN THE DRY SLOT. MODELS IN DECENT AGREEMENT AND WILL USE A BLEND. SFC LOW PRES WILL CONTINUE TO INTENSIFY AS IT MOVES NE INTO IN. WINDS WILL FIRST INCREASE AS DRY SLOT MOVES NE ACROSS THE FA. WINDS IN DRY SLOT NOW ARE GUSTING TO AROUND 45KT. AS LOW MOVES PAST...STRONG PRESSURE RISES SHOULD KEEP STRONG GUSTS GOING INTO THE EVENING. BUFKIT WIND GUSTS AND RUC WIND GUSTS PROGS KEEP WIND GUSTS BLW...BUT JUST BLW...50KT THRU 06Z. WITH HIGH WIND WARNING ALREADY IN EFFECT...AND EXPECTED GUSTS NEAR CRITERIA...WILL LEAVE WIND WARNING AS IS. WINDS WILL DIMINISH OVERNIGHT AS LOW EXITS...BUT THEY MAY BE HIGH ENOUGH FOR A WIND ADVISORY AFTER THE WARNING EXPIRES. WILL NOT CONFUSE THINGS BY ISSUING ONE NOW...BUT WILL WATCH CLOSELY AS EVENING PROGRESSES. OTHERWISE...BY 00Z BULK OF STEADIER PRECIPITATION WILL BE OUT OF THE FA. HOWEVER ENOUGH SHOULD STILL BE SCATTERED ABOUT FOR CHANCE POPS MOST OF THE FA. MOST OF THESE WILL QUICKLY EXIT THE AREA AS SYSTEM PULLS E...SO HAVE ENDED MOST POPS AFT 06Z. FAR NERN FA MAY SEE LINGERING CHANCES FOR SOME LIGHT SNOW AS COLDER AIR MOVES IN OVERNIGHT...AND THIS LINES UP WELL WITH PREV FORECAST. MAV TEMPS LOOK A LITTLE WARM GIVEN TEMPS UPSTREAM...SO WILL GO CLOSER TO COOLER MET. HIGH PRESSURE MOVES IN FOR THURSDAY AND PROVIDES DRY CONDITIONS. TIME SECTIONS SHOW SOME LINGERING MOISTURE SO EXPECT PARTLY CLOUDY CONDITIONS. A BLEND OF MAV/MET NUMBERS LOOK BEST FOR HIGHS AS MAV LOOKS TOO WARM IN SOME AREAS AND MET LOOKS TOO COOL IN OTHERS. NEXT SYSTEM WILL MOVE IN FRI NIGHT INTO SATURDAY. SFC LOW LOOKS TO TRACK ACROSS THE FA. THICKNESSES SHOW RAIN OR RAIN/SNOW MIX AND SURFACE TEMPS LOOK TO REMAIN ABOVE FREEZING ACROSS MOST OF THE AREA. BALDWIN SURFACE P-TYPE PROGS ALSO SHOW MAINLY RAIN. WITH STILL SOME UNCERTAINTY IN THE PATH...WILL KEEP A RAIN/SNOW MIX FOR NOW FRI NIGHT AND SATURDAY. DECENT ISENTROPIC LIFT COMBINED WITH SOME FRONTOGENTICAL FORCING SHOULD LEAD TO LIKELY POPS FRI NIGHT WITH CHANCE ON SATURDAY. && .IND WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 06Z THU ALL OF IND CWA. && PUBLIC...CS AVIATION...JAS
Hazardous weather outlook, Feb 11, 8:40 AM EST, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 AM EST WED FEB 11 2009 INZ021-028>031-035>049-051>057-060>065-067>072-120915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 840 AM EST WED FEB 11 2009 ...HIGH WIND WARNING 10 AM TODAY UNTIL 1 AM TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. GUSTY WIND TO 60 MPH OR HIGHER IS EXPECTED LATER THIS AFTERNOON. WIND OF THIS STRENGTH CAN CAUSE WIDESPREAD DAMAGE. WITH A SATURATED GROUND FROM RECENT SNOW MELT AND ADDITIONAL RAINFALL EXPECTED TREES COULD EASILY BE TOPPLED IN THE STRONG WIND. IN ADDITION TO TREE DAMAGE...POWER OUTAGES COULD ALSO OCCUR AS LOOSE TREE BRANCHES AND TREES COULD FALL INTO POWER LINES. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. A SQUALL LINE...WITH DAMAGING WIND...IS EXPECTED TO MOVE THROUGH CENTRAL INDIANA LATER THIS AFTERNOON. IN ADDITION TO DESTRUCTIVE WIND...HEAVY RAIN WILL PRODUCE LOCALIZED FLOODING AND LIGHTNING WILL ALSO BE A HAZARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOWLAND FLOODING IS EXPECTED TO DEVELOP INTO THE WEEKEND. SEE THE LATEST HYDROLOGIC STATEMENT FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND GUST SPEEDS TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Feb 11, 7:57 PM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM NON-TSTM WND GST WEST LAFAYETTE 40.44N 86.91W
02/11/2009 M58 MPH TIPPECANOE IN ASOS
&&
ABROOKSLocal storm report, Feb 11, 7:58 PM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM NON-TSTM WND GST SHELBYVILLE 39.52N 85.78W
02/11/2009 M66 MPH SHELBY IN ASOS
&&
ABROOKSLocal storm report, Feb 11, 9:10 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM NON-TSTM WND GST 2 SW FISHERS 39.93N 86.05W
02/11/2009 M61 MPH HAMILTON IN ASOS
INDY METRO AIRPORT
&&
ABROOKSLocal storm report, Feb 11, 9:12 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
912 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM NON-TSTM WND GST KOKOMO 40.48N 86.13W
02/11/2009 M59 MPH HOWARD IN AWOS
&&
ABROOKSLocal storm report, Feb 11, 9:14 PM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM NON-TSTM WND GST MUNCIE 40.20N 85.39W
02/11/2009 M58 MPH DELAWARE IN ASOS
&&
ABROOKSLocal storm report, Feb 11, 9:16 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM NON-TSTM WND DMG MUNCIE 40.20N 85.39W
02/11/2009 DELAWARE IN PUBLIC
2 FOOT IN DIAMETER TREE DOWN
&&
SHAINESThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:21 PM EST | Areal Flood Warning | IND | Boone, Carroll, Clinton, Daviess, Greene, Hendricks and 8 more | 91 days |
| Feb 11, 7:28 PM EST | Areal Flood Warning | IND | Delaware, Hamilton, Hancock, Howard, Jackson, Lawrence and 3 more | 91 days |
| Feb 11, 10:11 PM EST | River Flood Warning | IND | Shelby | 48 hr |
| Feb 11, 10:13 PM EST | Areal Flood Advisory | IND | Boone, Carroll, Clay, Clinton, Delaware, Greene and 18 more | 111 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.